# SDR USAA2012011300015

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 56,936 hours, 39,366 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Condition: Broken
- Location: Flap Track
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AIRCRAFT REQUIRES 2.5 UNITS OF RUDDER TRIM TO THE LEFT. (FLAPS 40 DEGREES, FUEL BALANCED AILERON TRIM 0 BALL IN CENTER)  NOTE: AT CRUISE, RUDDER TRIM 0.  MAINTENANCE REPLACED BROKEN AND MISSING BOLT AT NR 3 AFT OUTBOARD FLAP TRACK PER AMM 27-51-39.  OPS CHECK GOOD.
